Claritin Antihistamine Non-Drowsy Loratadine 10 mg Tablets, 70 ct

Claritin Antihistamine Non-Drowsy Loratadine 10 mg Tablets, 70 ct

Claritin

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Claritin Antihistamine Non-Drowsy Loratadine 10mg Tablets, 70 count:Relieves sneezing, runny nose, itchy, watery eyes and itchy throat or nose caused by indoor and outdoor allergens, hay fever or other upper respiratory allergiesClaritin Loratadine tablets come in original prescription
...more >>

Ingredients

Active Ingredients: (In Each Tablet): Loratadine (10 mg). Purpose: Antihistamine. Inactive Ingredients: Corn Starch, Lactose Monohydrate, Magnesium Stearate.

Always refer to the actual package for the most accurate information